KOPS - The Institutional Repository of the University of Konstanz

Asymptotic laws and preasymptotic correction formulas for the relaxation near glass-transition singularities

Asymptotic laws and preasymptotic correction formulas for the relaxation near glass-transition singularities

Cite This

Files in this item

Checksum: MD5:460fac8a3f1769039799729c85189a82

FRANOSCH, Thomas, Matthias FUCHS, Wolfgang GÖTZE, Matthias R. MAYR, A. P. SINGH, 1997. Asymptotic laws and preasymptotic correction formulas for the relaxation near glass-transition singularities. In: Physical Review E. 55(6), pp. 7153-7176. Available under: doi: 10.1103/PhysRevE.55.7153

@article{Franosch1997Asymp-4772, title={Asymptotic laws and preasymptotic correction formulas for the relaxation near glass-transition singularities}, year={1997}, doi={10.1103/PhysRevE.55.7153}, number={6}, volume={55}, journal={Physical Review E}, pages={7153--7176}, author={Franosch, Thomas and Fuchs, Matthias and Götze, Wolfgang and Mayr, Matthias R. and Singh, A. P.} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/4772"> <dc:format>application/pdf</dc:format> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-24T14:50:13Z</dc:date> <dc:creator>Franosch, Thomas</dc:creator> <dc:creator>Singh, A. P.</dc:creator> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <dcterms:bibliographicCitation>First publ. in: Physical Review E 55 (1997), 6, pp. 7153-7176</dcterms:bibliographicCitation> <bibo:uri rdf:resource="http://kops.uni-konstanz.de/handle/123456789/4772"/> <dc:contributor>Götze, Wolfgang</dc:contributor> <dc:contributor>Franosch, Thomas</dc:contributor> <dc:contributor>Fuchs, Matthias</dc:contributor> <dc:creator>Mayr, Matthias R.</dc:creator> <dcterms:issued>1997</dcterms:issued> <dc:contributor>Mayr, Matthias R.</dc:contributor> <dcterms:hasPart rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/4772/1/Asymptotic_laws_and_preasymptotic_correction_formulas.pdf"/> <dcterms:rights rdf:resource="https://creativecommons.org/licenses/by-nc-nd/2.0/legalcode"/> <dc:creator>Götze, Wolfgang</dc:creator> <dc:rights>terms-of-use</dc:rights> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/41"/> <dc:creator>Fuchs, Matthias</dc:creator> <dcterms:abstract xml:lang="eng">Within the mode-coupling theory (MCT) for the dynamics of simple liquids, the leading corrections to the asymptotic solutions for the relaxation in the vicinity of an ideal glass transition are derived. The formulas are used to determine the range of validity of the scaling-law description of the MCT results for the a and ß processes in glass-forming systems. Solutions of the MCT equations of motion are calculated for a hard-sphere colloidal suspension model and compared with the derived analytical results. The leading-order formulas are shown to describe the major qualitative features of the bifurcation scenario near the transition and the leadingplus-next-to-leading-order formulas are demonstrated to give a quantitative description of the evolution of structural relaxation for the model.</dcterms:abstract> <dc:language>eng</dc:language> <dcterms:title>Asymptotic laws and preasymptotic correction formulas for the relaxation near glass-transition singularities</dcterms:title> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/41"/> <dspace:hasBitstream rdf:resource="https://kops.uni-konstanz.de/bitstream/123456789/4772/1/Asymptotic_laws_and_preasymptotic_correction_formulas.pdf"/> <dc:contributor>Singh, A. P.</dc:contributor> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2011-03-24T14:50:13Z</dcterms:available> </rdf:Description> </rdf:RDF>

Downloads since Oct 1, 2014 (Information about access statistics)

Asymptotic_laws_and_preasymptotic_correction_formulas.pdf 287

This item appears in the following Collection(s)

terms-of-use Except where otherwise noted, this item's license is described as terms-of-use

Search KOPS


Browse

My Account